JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 15
A Generalization Of An Inequality Of Jia And Cau

    Authors: Edward Neuman,  
    Keywords: Means of two variables; Inequalities  
    Date Received: 13/01/04  
    Date Accepted: 10/02/04  
    Subject Codes:


    Editors: Jozsef Sandor,  

Let $ L$, $ H_r$, and $ A_s$ stand for the logarithmic mean, the Heronian mean of order $ r$, and the power mean of order $ s$, of two positive variables. A generalization of the inequality

$\displaystyle L \le H_r \le A_s$    
$ (1/2 \le r \le 3s/2)$, of G. Jia and J. Cao ([3]), is obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login